I have been using cocaine for about a year, like 2 or 3 times per month. The next day of the used of cocaine, I presented a bad skin rash all over my body, like a mosquito bites, it is so itchy, especially in my head or my back, Why I have this reaction? I know it is bad for me, I want to stop because I don't want to loose my family. My boyfriend offered to me and he always want to use when we get out for fun. I don't have any contact to get the drug,so I was thinking to stop this relationship because I don't want to get involve in this kind of things again.
Cocaine interferes with the Bile in your body this can cause a bad skin rash it also could be effecting your Liver in a bad way so get to a doc. tell him or her whats going on and they will no what test you need sorry for the bad news but cocaine is a powerful stimulate and can cause death.
Thank you for your help, my sister is a doctor and I feel so scared that she could recognized my reaction because one time she mentioned that she is going to test me. I talked with my boyfriend about it and finally he agree with me to stop. I think that I have many reasons to avoid using drugs, so I hope it would be easy to stop. Thank you everybody!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.